# SDR AALA20190409002

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 62,863 hours, 15,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR FORWARD EXIT SIGN WAS VERY DIM. MAINTENANCE REPLACED CHARGER PER AMM 33-51-07 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
